Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2002 / Article

Open Access

Volume 7 |Article ID 527646 | https://doi.org/10.1080/1026022021000001454

L. G. Hanin, "Identification problem for stochastic models with application to carcinogenesis, cancer detection and radiation biology", Discrete Dynamics in Nature and Society, vol. 7, Article ID 527646, 13 pages, 2002. https://doi.org/10.1080/1026022021000001454

Identification problem for stochastic models with application to carcinogenesis, cancer detection and radiation biology

Received16 Jun 2001

Abstract

A general framework for solving identification problem for a broad class of deterministic and stochastic models is discussed. This methodology allows for a unified approach to studying identifiability of various stochastic models arising in biology and medicine including models of spontaneous and induced Carcinogenesis, tumor progression and detection, and randomized hit and target models of irradiated cell survival. A variety of known results on parameter identification for stochastic models is reviewed and several new results are presented with an emphasis on rigorous mathematical development.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

92 Views | 469 Downloads | 24 Citations
 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.